# SDR CALA2014030400277

- Difficulty date: March 3, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N17233
- Make and model: Boeing 737824
- Aircraft serial: 28943
- Aircraft time: 47,570 hours, 16,761 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A1111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME STATION 727D BETWEEN STRINGERS 8R - 9R HAS CRACK AT FASTENER HOLE.  CUT OUT DAMAGE & INSTALLED REPAIR ANGLES A & B IAW STEPS 1 -13 OF EA 5310-04716 OP 02 REV F.
